# SDR 96ZZZX4751

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2110F
- Make and model: Piper PA-44-180
- Aircraft serial: 447995152
- Engine: Lyc O360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: AS16507A01
- Condition: Broke
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR CAM FAILURE AT 299.20 TSMOH.  A  RE-GROUND CAM WAS INSTALLED BY CRS.  AT 2,195.50 TSMOH, ENGINE WAS REMOVED FOR OVERHAUL AND DISASSEMBLY REVEALED CAM HAD BROKEN IN 2 PIECES WHERE THE PROP GOVERNOR GEAR P/N LW-15274 IS INSTALLED AND CRACKED WHERE THE WOODRUFF KEY P/N STD-96 IS INSTALLED TO SECURE THE PROP GOVERNOR DRIVE GEAR.  THE ORIGINAL PART NUMBER FOR THIS CAM BEFORE IT WAS RE-GROUND AND INSTALLED BY THE CRS WAS AS16508.  NOTE:  THIS ENGINE NEVER GAVE AN INDICATION OF FAILURE/METAL IN OIL.
